Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 2, Number 1, 1996

price: €80.00

RESEARCH PAPERS

M. Finzel
Best linear approximation in $\l_1(n)$
1--30

Hans-Peter Blatt and Ralitza K. Kovacheva
Geometric rational approximation on $›0,\infty)$
31--40

Petar P. Petrov
Shape preserving approximation by free knot splines "
41--48

S. V. Berdyshev
Approximation of differentiation operators on the class of twice differentiable functions on the half-line "
49--70

S. V. Kolesnikov
On a problem of L. Carleson and S. Jacobs concerning the continuity of the function of best approximation from the class $H^\infty $
71--88

V. N. Temlyakov
An inequality for tigonometric polynomials and its application for estimating the Kolmogorov widths
88--98

Dinh Dung
Direct and inverse theorems on best multivariate trigonometric polynomial approximations
99--118


OPEN PROBLEMS

V. F. Babenko and V. I. Ruban
On the non-symmetric widths of classes of periodic functions
119--129


< Back